Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY   2008 , Volume 34 , Number 1; Page(s) 73 To 81.
 
Paper: 

TRIANGULARIZABILITY OF ALGEBRAS OVER DIVISION RINGS

 
 
Author(s):  MOUMENAEI KERMANI H.*
 
* 
 
Abstract: 

Let V be a finite-dimensional right vector space over a division ring D and let C be a collection of linear transformations on V. In case of vector spaces over fields some authors have derived conditions on C which imply its triangularizability. Here, we will generalize some of these results to the case of vector spaces over division rings. We let C be a left artinian ring of linear transformations and prove a block triangularization theorem for C. The theorem is then used to extend two well-known results in the theory of triangularization.

 

 
Keyword(s): DIVISION RING, TRIANGULARIZABILITY, LEFT ARTINIAN, NILPOTENT
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 113
 
Latest on Blog
Enter SID Blog